# SDR 05FDEA03049

- Difficulty date: September 22, 2005
- Submitted: September 28, 2005
- Operation: Air carrier
- Aircraft: N499FE
- Make and model: Boeing 727-200
- Aircraft serial: 21018
- Aircraft time: 52,096 hours, 43,075 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Misrepaired
- Location: Bs 385-396
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

EXISTING REPAIR BS 385 TO 396 STR 26L TO  27L 11"L X 7.5W. REPAIR REQUIRES EVALUATION FOR MAJOR/MINOR DETERMINATION AND IF  THE REPAIR WAS ACCOMPLISHED USING FAA APPROVED DATA.    REPLACED REPAIR AT BS 385 TO 396, STR 26L-27L PER SRM 53-30-3.
